Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Gastroesophageal reflux disease, side effect of medicine, discharge of milk, irregular periods, not pregnant, duphaston 10mg, swollen face, breast feels tight

halo my name is banu, last one year i suffered in gerd , doctor took endoscopy before 4 months and give some medicines. it cause side affect like discharge of milk. then i stopped the medicine the discharge stoped. last 3 years my periods was regular. but 2 months my periods was irregular. i check the gyne i am not pregnant , so she gave duphaston 10mg for 10 days. already now i am in 46th day. if today i start duphaston i can get my periods in between 10 days or after i stop the medicine only i can get my periods. because i am very depressed of this, my face swollen, i feel my breast was tighten. pls help me. i am in a stress now.,pls somebody help me.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response
GERD IS SEPARATE ENTITY GET IT COORECTED BY OMPERAZOLE AND PROKINETICS.PROBABLY METCLROPAMIDE USED SO YOU PASSED MILK THROUGH BREAST ANY HOW IT IS NOT SERIOUS COMPLICATION.AFTER STOPPAGE OF DUPAHASTON YOU SHOULD HAVE MENS IN 10 DAYS IF NOT CONSULT GOOD GYNAECOLOGIST AND DO SOME HORMONE STUDY AND LRTASOUND EXAMINATION,PROBLEM IS NOT THAT SERIOUS.
Answered: Mon, 16 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor